# SDR 8MHR2017051011434

- Difficulty date: May 10, 2017
- Submitted: May 10, 2017
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- Engine: Allsn 250C47B
- Engine time: 8,256 hours, 22,733 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Turbine Section
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY DAMAGE NOTED ON THE TURBINE BLADES. SEVERAL BLADES HAD SEPARATED PARTIALLY OR COMPLETELY FROM THE WHEEL.
